BibTeX record journals/endm/CameronW07

download as .bib file

@article{DBLP:journals/endm/CameronW07,
  author    = {Peter J. Cameron and
               Taoyang Wu},
  title     = {The complexity of the Weight Problem for permutation groups},
  journal   = {Electronic Notes in Discrete Mathematics},
  volume    = {28},
  pages     = {109--116},
  year      = {2007},
  url       = {http://dx.doi.org/10.1016/j.endm.2007.01.034},
  doi       = {10.1016/j.endm.2007.01.034},
  timestamp = {Wed, 04 Mar 2009 09:51:42 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/endm/CameronW07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}